Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 7, Number 5

All articles in this issue are freely accessible.

Some differentiation properties of Markoff transition probability functions
Donald G. Austin.
Proc. Amer. Math. Soc. 7 (1956), 751-761
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0081582
A note on nonrecurrent random walks
Cyrus Derman.
Proc. Amer. Math. Soc. 7 (1956), 762-765
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0083221
A note on the steady state solutions of the heat equation
W. Fulks.
Proc. Amer. Math. Soc. 7 (1956), 766-771
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0081411
Note on plurisubharmonic and Hartogs functions
H. J. Bremermann.
Proc. Amer. Math. Soc. 7 (1956), 771-775
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0081351
Some Helly theorems for monotone functions
H. D. Brunk, G. M. Ewing and W. R. Utz.
Proc. Amer. Math. Soc. 7 (1956), 776-783
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082534
Abelian rings and spectra of operators on $l_{p}$
G. L. Krabbe.
Proc. Amer. Math. Soc. 7 (1956), 783-790
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082652
Conditions which preclude the existence of critical solutions of an ordinary differential system
L. P. Burton.
Proc. Amer. Math. Soc. 7 (1956), 791-795
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0083627
On a sequence of Fourier coefficients
Basudeo Singh.
Proc. Amer. Math. Soc. 7 (1956), 796-803
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096072
A note on Hausdorff transforms
Amnon Jakimovski.
Proc. Amer. Math. Soc. 7 (1956), 803-807
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0081980
Boundary values of continuous analytic functions
Walter Rudin.
Proc. Amer. Math. Soc. 7 (1956), 808-811
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0081948
Limit-preserving embeddings of partially ordered sets in directed sets
J. R. Isbell and Herman Rubin.
Proc. Amer. Math. Soc. 7 (1956), 812-813
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082083
The zeros of certain sine-like integrals
A. E. Livingston and Lee Lorch.
Proc. Amer. Math. Soc. 7 (1956), 813-816
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0080714
On an inequality for convex functions
H. D. Brunk.
Proc. Amer. Math. Soc. 7 (1956), 817-824
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0081371
Subalgebras of spaces of continuous functions
Walter Rudin.
Proc. Amer. Math. Soc. 7 (1956), 825-830
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082650
Extreme maximal ideals of a partially ordered vector space
F. F. Bonsall.
Proc. Amer. Math. Soc. 7 (1956), 831-837
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0080883
On closure problems and the zeros of the Riemann zeta function
Norman Levinson.
Proc. Amer. Math. Soc. 7 (1956), 838-845
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0081922
On a generalization of the Poisson formula for the solution of the heat flow equation
Arnold J. Tingley.
Proc. Amer. Math. Soc. 7 (1956), 846-851
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0086248
A note on the algebra of bounded functions. II
Kenneth G. Wolfson.
Proc. Amer. Math. Soc. 7 (1956), 852-855
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090785
Lie simplicity of a special class of associative rings
Willard E. Baxter.
Proc. Amer. Math. Soc. 7 (1956), 855-863
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082481
Atomic lattices with unique comparable complements
J. E. McLaughlin.
Proc. Amer. Math. Soc. 7 (1956), 864-866
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0081262
Two word rings
William G. Leavitt.
Proc. Amer. Math. Soc. 7 (1956), 867-870
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0081266
A splitting theorem and the principal ideal theorem for some infinitely generated groups
Eugene Schenkman.
Proc. Amer. Math. Soc. 7 (1956), 870-873
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082986
Note on certain group algebras
Alfred B. Willcox.
Proc. Amer. Math. Soc. 7 (1956), 874-879
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0085477
Partitions of multi-partite numbers
E. M. Wright.
Proc. Amer. Math. Soc. 7 (1956), 880-890
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0084012
The Cartan-Brauer-Hua theorem for matrix and local matrix rings
Alex Rosenberg.
Proc. Amer. Math. Soc. 7 (1956), 891-898
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0081889
Cancellation in direct sums of groups
Elbert A. Walker.
Proc. Amer. Math. Soc. 7 (1956), 898-902
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0081440
Two notes on formal power series
Shreeram Abhyankar.
Proc. Amer. Math. Soc. 7 (1956), 903-905
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0080647
On the compositum of algebraically closed subfields
Shreeram Abhyankar.
Proc. Amer. Math. Soc. 7 (1956), 905-907
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0080648
Solution of a problem by Erdös-Gillman-Henriksen
Abraham Robinson.
Proc. Amer. Math. Soc. 7 (1956), 908-909
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0081265
A note on Gauss’ sum
L. Carlitz.
Proc. Amer. Math. Soc. 7 (1956), 910-911
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0080698
On limits of the real characteristic roots of matrices with real elements
Gene W. Medlin.
Proc. Amer. Math. Soc. 7 (1956), 912-917
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0085219
On partly ordered fields
D. W. Dubois.
Proc. Amer. Math. Soc. 7 (1956), 918-930
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090582
An identity for $l$-groups
J. A. Kalman.
Proc. Amer. Math. Soc. 7 (1956), 931-932
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0080633
Linear differential equations in distributions
Leslie D. Gates.
Proc. Amer. Math. Soc. 7 (1956), 933-939
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0080888
A separable normal nonparacompact space
Mary Ellen Rudin.
Proc. Amer. Math. Soc. 7 (1956), 940-941
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0081631
On continuous multiplications on the two-sphere
Paul S. Mostert and Allen L. Shields.
Proc. Amer. Math. Soc. 7 (1956), 942-947
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0080872
Non-archimedean metrics in topology
J. de Groot.
Proc. Amer. Math. Soc. 7 (1956), 948-953
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0080905
Products of quasi-complexes
Thomas R. Brahana.
Proc. Amer. Math. Soc. 7 (1956), 954-958
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0080920